MathSciNet Relay Station
MathSciNet bibliographic data
MR2072558 13A99 (15A33)
Zabavs′kiĭ, B. V. Reduction of matrices over Bezout rings of stable rank at most 2. (Ukrainian) ; translated from Ukraïn. Mat. Zh. 55 (2003), no. 4, 550--554 Ukrainian Math. J. 55 (2003), no. 4, 665–670
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement